# SDR UG8A2012032001

- Difficulty date: March 20, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N391KK
- Make and model: Cessna 680SOV
- Aircraft serial: 0074
- Aircraft time: 1,532 hours, 1,099 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Structure
- Part number: 69410302
- Part serial: 634
- Condition: Corroded
- Location: Mlg
- Part time: 1,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE KNEE PIN BORE OF LT MLG TRAILING ARM.  CORROSION IS OUT OF LIMITS AND ALLOWS NO REPAIR.
